# SDR UALA2009010500035

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 32,841 hours, 8,805 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START-3 ATTMPTS-N1 REACHED 30%-EGT777-THEN AUTO-SHUTDOWN.  APU BATTERY, VOLT LOW WHEN CRANKING.  REPLACED BATTERY, APU STARTS OKAY.
